MAUDE Adverse Event Report: STRYKER GMBH IMN SCREWS - ADVANCED LOCKING SCREW D5X52.5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH IMN SCREWS - ADVANCED LOCKING SCREW D5X52.5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23615052S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the fracture has varus and the distal advance locking screw has come out." the patient experienced pain.The revision surgery was performed on (b)(6) 2025.The nail was replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the provided x-rays pictures.The provided information and documentation were forwarded to medical affairs, with the following review: the nail is relatively short; the distal locking is quite close to the fracture.The revision nail is much longer.Second thing, it is noticeable that the primary nail is in the back of the femur distally not centrally in the fragment.The screws might not have had the appropriate hold in that area.These factors might have contributed to movement in the nail and screws and thus the loosening and secondary fracture dislocation.Based on the provided information, the root cause of the reported event is muti-factorial: the location of the fracture and the technical aspects of the surgical procedure may have contributed to the event.Furthermore, patient activity levels post-op, co-morbidities may also have contributed to an inadequate load distribution, and therefore the movement of the implant.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the root cause was attributed to a combination of user and patient condition related issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
IMN SCREWS - ADVANCED LOCKING SCREW D5X52.5MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22885588
Report Number0008031020-2025-01422
Device Sequence Number4915662
Product Code HSB
UDI-Device Identifier07613327381696
UDI-Public(01)07613327381696(17)350131(10)K0FA165
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23615052S
Device Lot NumberK0FA165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale